# SDR HNAA0800148

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 33,665 hours, 38,924 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166105L
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FX WILL NOT ARM ON TAKEOFF ROLL STATIC TEST.
